free-downloads CSEVideos


Drug Info.

Discussion in 'Dermatology' started by Shahid Dar, Jan 25, 2014.

  1. Shahid Dar

    Shahid Dar Famous Member

    Joined:
    Jan 17, 2014
    Messages:
    62
    Likes Received:
    20
    Trophy Points:
    370
    Gender:
    Male
    Practicing medicine in:
    China

    Not all skin reactions are drug induced, it is important for health care providers to recognize the characteristics and common causative agents for various acute and chronic drug-induced skin disorders.
    Patients presenting with a skin rash or skin lesions should be thoroughly assessed for the possibility of such a relationship and, if one is found, should be treated (if necessary) and educated regarding the drug-induced skin disorder. The reaction should be properly documented, and if it is allergy mediated, the patient should be counseled to avoid further exposure.
    The likelihood of developing a drug-induced skin disorder should not preclude the use of particular agents in most individuals; however, extensive efforts should be taken by all members of the health care team to ensure safe use of medications in those individuals who have previously experienced a drug-induced skin disorder.
     

    Add Reply

Share This Page

<